# SDR HALA0000289

- Difficulty date: September 12, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 3444 · Ground Proximity System
- Part: Controller
- Condition: Failed
- Location: Ground Prox
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

HNL - FLT 481 - MISSED APPROACH/GO-AROUND, RIGHT MLG LIGHT DELAY COMING ON AFTER GEAR WAS EXTENDED APPROX 1 MINUTE.  REPLACED GROUND PROXIMITY CONTROLLER.  (M)
